Skip to Main content Skip to Navigation
Journal articles

Strong local optimality for generalized L1 optimal control problems

Abstract : In this paper, we analyse control affine optimal control problems with a cost functional involving the absolute value of the control. The Pontryagin extremals associated with such systems are given by (possible) concatenations of bang arcs with singular arcs and with inactivated arcs, that is, arcs where the control is identically zero. Here we consider Pontryagin extremals given by a bang-inactive-bang concatenation. We establish sufficient optimality conditions for such extremals, in terms of some regularity conditions and of the coercivity of a suitable finite-dimensional second variation.
Document type :
Journal articles
Complete list of metadatas

Cited literature [18 references]  Display  Hide  Download
Contributor : Francesca Carlotta Chittaro <>
Submitted on : Monday, July 2, 2018 - 12:43:03 PM
Last modification on : Wednesday, April 15, 2020 - 9:56:12 AM


Files produced by the author(s)


  • HAL Id : hal-01585634, version 2
  • ARXIV : 1709.04266



Francesca Chittaro, Laura Poggiolini. Strong local optimality for generalized L1 optimal control problems. Journal of Optimization Theory and Applications, Springer Verlag, 2019, 180 (1), pp.207-234. ⟨hal-01585634v2⟩



Record views


Files downloads